A Remark on the Existence Interval of the Solution of the Cauchy Problem
Differencialʹnye uravneniâ, Tome 40 (2004) no. 8, pp. 1137-1139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_8_a16,
author = {V. V. Filippov},
title = {A {Remark} on the {Existence} {Interval} of the {Solution} of the {Cauchy} {Problem}},
journal = {Differencialʹnye uravneni\^a},
pages = {1137--1139},
year = {2004},
volume = {40},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_8_a16/}
}
V. V. Filippov. A Remark on the Existence Interval of the Solution of the Cauchy Problem. Differencialʹnye uravneniâ, Tome 40 (2004) no. 8, pp. 1137-1139. http://geodesic.mathdoc.fr/item/DE_2004_40_8_a16/